# SDR SWAA051440

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 48,911 hours, 44,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE VERTICAL BEAM WEB CRACKED AT BS 178 BULKHEAD, RBL 17.1, WL 230.  REMOVED AND REPLACED VERTICAL BEAM WEB PER SRM.
